Endocrine System Home > Drug Interactions With Sitagliptin

Sitagliptin (Januvia®) is unlikely to interact with most other medications. In fact, there is only one known drug interaction with sitagliptin. Taking sitagliptin and digoxin (Digitek®, Lanoxin®) together can slightly increase the level of digoxin in your blood. As a result. your healthcare provider should monitor your digoxin levels when starting or stopping sitagliptin.
 
It is possible that not all drug interactions with sitagliptin are known at this time. Therefore, you should talk with your pharmacist or healthcare provider about any specific interactions that may apply to you.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.